# SDR VTZA200500057

- Difficulty date: April 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- Aircraft time: 13,621 hours, 11,724 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CO-PILOTS BULKHEAD AT FS 280 RBL 9.0 IS CRACKED AT 1.0 INCH IN WEB RADIUS.
